# SDR ASOA2014081211037

- Difficulty date: August 8, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 28,438 hours, 26,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BELOW F/A JUMPSEAT IS INOPERATIVE AND ITS WIRING HARNESS IS NOT TIED DOWN.  R & R THE LIGHT IAW AMM 33-51-10.
